# SDR 07FDEA01082

- Difficulty date: March 22, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,033 hours, 18,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES IN THE LOWER SKIN PANELS OF LT WING.  REPAIR PERFORMED BY OVERSIZING AND BUSHING HOLES IAW EA 6-5720-99228, APPROVED BY RAS/BAE/1002610/2006 ISSUE "A".
